MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24691
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in the calcified and non-tortuous carotid artery.A 3mm x 30mm x 145cm coyote es balloon catheter was advanced for dilation.However, during second inflation under the pressure of safety for few seconds, the balloon burst.The procedure was completed with a different device.There were no patient complications nor injuries reported and the patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the returned product consisted of a coyote es balloon catheter.The balloon was loosely folded and bloody.Analysis of the tip, balloon, and inner/outer shaft included microscopic and visual inspection.Inspection revealed a burst in the balloon material that was 15mm in length.Inspection of the rest of the device found no other damage or defects.
 
Event or Problem Description

Brand Name
COYOTE ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11007337
Report Number2134265-2020-17714
Device Sequence Number3813309
Product Code LIT
UDI-Device Identifier08714729767244
UDI-Public08714729767244
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2023
Device Model Number24691
Device Catalogue Number24691
Device Lot Number0025576438
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight74